# SDR FDEA201409222699

- Difficulty date: September 22, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 80,801 hours, 27,913 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: ADA756615
- Condition: Mechanic Error
- Location: Bs 735
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR ON MAIN DECK FLOORBEAM UPPER TEE AT BS 735 X= 36.  EVALUATED & FOUND NOT REPAIRED IAW APPROVED SRM REPAIR. REPAIRED IAW EA8-5310-T0311669 PART 1.
